Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Multiple critical points of perturbed symmetric functionals
HTML articles powered by AMS MathViewer

by Paul H. Rabinowitz PDF
Trans. Amer. Math. Soc. 272 (1982), 753-769 Request permission

Abstract:

Variational problems which are invariant under a group of symmetries often possess multiple solutions. This paper studies the effect of perturbations which are not small and which destroy the symmetry for two classes of such problems and shows how multiple solutions persist despite the perturbation.
References
Similar Articles
Additional Information
  • © Copyright 1982 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 272 (1982), 753-769
  • MSC: Primary 35J60; Secondary 35B20, 49B50, 58E05
  • DOI: https://doi.org/10.1090/S0002-9947-1982-0662065-5
  • MathSciNet review: 662065